MAUDE Adverse Event Report: SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

SOLAR GI; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number SOLARGI HRM H2O36P TROLLEY SYSTEM
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report details a malfunction of the solar gi device, a malfunction that was not observed during use of the device on a patient.
 
Event or Problem Description
The mpp plus component appears to have been faulty and may have contributed to fluid ingress.

Brand Name
SOLAR GI
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
9782776432
MDR Report Key23973283
Report Number3017448360-2025-00004
Device Sequence Number9013105
Product Code FFX
UDI-Device Identifier08717775955078
UDI-Public08717775955078
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLARGI HRM H2O36P TROLLEY SYSTEM
Device Catalogue NumberG3-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown